# SDR HEEA087979

- Difficulty date: June 25, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N41791
- Make and model: Bell 206L-3
- Aircraft serial: 51465
- Aircraft time: 11,923 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Restraint
- Part number: 206011117003
- Part serial: NA
- Condition: Worn
- Location: Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR HEAD FLAP RESTRAINT IS WORN. REPLACED WITH SERVICEABLE PART.
